# SDR DALA2019102006115

- Difficulty date: October 18, 2019
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 89,841 hours, 37,107 cycles
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Condition: Inoperative
- Location: Lt Ow Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 SQUIB TEST 2 ON L EMERG. ESCAPE WONT ILLUMINATE. CORRECTIVE ACTION: REPLACED RELAY K10486, REMOVED AND INSTALLED SLIDE INFLATION BOTTLE. OPS CK GOOD.
